# SDR GTIA2018013002378

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,465 hours, 7,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, BELOW 5000 FEET.  HAD A DIRTY SOCK ODOR. APU OFF, ENGINE BLEEDS ON. PERFORMED TSM 05-50-00-810-831-A AND AMM 71-00-00. NO FUMES OR ODORS NOTED.
